# SDR AALA202504146002

- Difficulty date: April 13, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N852NN
- Make and model: Boeing 737823
- Aircraft serial: 40581
- Aircraft time: 43,413 hours, 18,415 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Probe
- Part number: TC29603ACS
- Condition: Inaccurate
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS NOT DECLARED DUE TO: ENGINE NUMBER 1 EGT IN AMBER DURING CLIMB OUT MAX TEMP SEEN WAS 935. AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT SFO. CLEANED ALL CONNECTORS (AALA202504145215) J9 AND J10 HARNESS TO THE CJ9 AND CJ10 JUNCTION BOX. PER FIM 77-05 TASK 801. ADDTIONALLY, FOUND S3 INDICATION HIGH AND S4 BLANK. REPLACED S3 (AALA202504149958) AND S4 (AALA202504146002) T49.5 PROBE. PER AMM TASK77-21-01. OPERTIONAL CHECK NORMAL.
